# SDR FDEA201308091818

- Difficulty date: August 9, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT SIDE FRAME HAS CORROSION AT UPPER FLANGE BETWEEN S26-27R.   REPAIRED IAW EA F-5310-T0301728 PART 1. MAJOR REPAIR.
